MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. GRAY RELOAD FOR 45MM ECHELON; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. GRAY RELOAD FOR 45MM ECHELON; STAPLE, IMPLANTABLE
Catalog Number ECR45M
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 4/19/2024.D4: batch # 329a29.Investigation summary: the product was returned to ethicon endo-surgery for evaluation.Visual inspection was conducted on the returned reload.Visual analysis of the returned sample determined that one ecr45m reload was received unfired, with the pan partially dislodged from the left side.No functional test was performed due to the condition of the reload.As part of our quality process, the manufacturing records of this batch number were reviewed, and the manufacturing standards were met prior to the release of this batch.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached on what may have caused the reload pan to dislodge.A manufacturing record evaluation was performed for the finished device batch number 329a29, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during a thoracoscopic pneumonectomy, the cartridge could not be loaded into the device at 1st firing.The device was used on the blood vessels.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Brand Name
GRAY RELOAD FOR 45MM ECHELON
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo
*  
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key19143656
Report Number3005075853-2024-03086
Device Sequence Number18003176
Product Code GDW
UDI-Device Identifier10705036001751
UDI-Public10705036001751
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Catalogue NumberECR45M
Device Lot Number329A29
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown